Jenni Posted October 17, 2005 Share Posted October 17, 2005 So I've been titrating up on Topamax.... 50 mg, no problems. The world is a happy place, all is well. Not too many migraines. I think it's helping there. My mood is great. Up to 75 mg.... Everything is dandy. Life is good. Went up to 100 mg last week, and now everything sucks. The side effects are back, so I'm waiting those out. I'm tired from it. Running a low grade fever (I did that when I first started it, too - don't know why). Feel like I'm catching the flu. Feel like warmed over dog shit. Mood is not so good (been very depressed). Now I guess I should call the doctor and see if I should go back down to 75 or 50 mg. Blah. Is the fever thing unusual? Anyone else do that? I don't know why it does that to me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.